کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
5470836 | 1519380 | 2018 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
An analytical formula for the effective conductivity of 2D domains with cracks of high density
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We construct the conformal mapping of the square with circular non-overlapping holes onto the square with non-overlapping slits. It is constructed as a solution of the Riemann-Hilbert problem for a multiply connected domain in a class of double periodic functions. The Riemann-Hilbert problem is reduced to a system of functional equations which is solved with an arbitrary order of approximations. On the basis of this conformal mapping, an analytical formula for the effective conductivity of randomly distributed cracks in 2D media is deduced. This formula extends the known before formulae to high density fractures in 2D media.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematical Modelling - Volume 53, January 2018, Pages 214-222
Journal: Applied Mathematical Modelling - Volume 53, January 2018, Pages 214-222
نویسندگان
Ekaterina Pesetskaya, Roman Czapla, Vladimir Mityushev,